Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take atenolol 25mg and I have been experiencing body tingling

I take atenolol 25mg and I've been experiencing body tingling...I'm on it for high blood pressure .? I take atenolol 25mg and I've been experiencing body tingling...I'm on it for high blood pressure.?
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,  
  User's Response
's  Response
Call the pharmacist to make sure none of your other meds are interacting with this one, if you go to the same pharmacist, they would have know what other meds you are on and if there are any interactions, but keep in mind they get very busy, not only with checking the meds that are filled but also checking refill orders, faxes, dr. calls, etc. BUT also be aware that if you can't get ahold of your pharmacist, keep in mind that sudden discontinuation of the drug can exacerbate angina, etc. Make sure you change positions slowly.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

For quite some time, I have been experiencing pins and needles in my feet and occasionally in other parts of my body. They are so bad that I cannot sleep. Plus my left foot feels like I have a hugh callous between the ball of my foot and my toes. My legs hurt and if I do not take 250 mg of magnesium at bedtime, I have sever leg and foot cramps. I cannot sleep more than about 20 minutes a stretch and feel horrible from lack of sleep. What can I do to eliminate the pins and needles and get some rest. email:

doctor1 MD

For about 5 weeks I have been experiencing the following symptoms: a sense of heat (hot flash-like?) and burning sensations in throat and upper esophagus, as well as externally on skin in upper back, chest and face; tingling of lips and tongue with slight burning, which sometimes includes the nose and/or area between it and lips; resurgence of geographic tongue with burning sores, or ulcerations, but some improvement recently (this particular condition has been going on and off for many years); initially brief sneezing bouts with yellow mucus early in the morning upon getting out of bed, now less frequent and with clear mucus; very mild asthma; fever-like symptoms but no fever; chills at other times; itching in different parts of body; the symptoms wax and wain, some days I initially feel better, and suddenly at some point the symptoms become more pronounced; I have had contact with raccoons but have not been scratched or bitten; I also experience regular contact with grass and other plants because of necessary yard work (mainly mowing); taking sertraline since first week of June and have reduced dosage from 100 mg. to 25 mg. because of side effects, such as increased sweating, and probably feeling hotter independent of other condition causing above symptoms; my mother is having the same or very similar symptoms, so I no longer think the sertraline is fully to blame, if at all; I have also considered a reaction to mosquito control fumigation by the county, or perhaps a fungal infection because of fungus contamination somewhere in the house, as well as something diet-related, as the cause. I do suffer from seasonal allergies, usually in the spring, and from acid reflux (slight hiatal hernia present). I also suffer from insomnia (worsened by the higher-dose sertraline). If this is simply a viral infection, can the symptoms last as long as they have and, for the most part, not cause the usual malaise? I do not think it s the Zika Virus.

doctor1 MD

Hi I am 25 years old with. I moved to a new place two months ago. Since the first time I had a bath here, I ve noticed brown patches on my skin. After having a warm water bath, I immediately experience a tingling sensation on my hands, legs, back, stomach etc. (all over my body) after which brown discolored patches appear on my skin. Most of these patches appear brown while some a brownish white. They are more or less rounded in shape while some are asymmetrical. The patches don t itch, aren t red or scaly and don t cause any other irritation except the tingling which happens right before a patch appears. I have about 30-35 of these patches spread all over, ranging in size between radius 0.2cm to 1.5cm. They are increasing in number every time I have a bath and the old patches aren t fading away. I have no other health problems and my general health is good. I have not experienced any kind of skin allergy before. Please advise me on the following, 1. What could be causing the rashes? I suspect that these patches are caused by some microorganism present in the water. If so, Is there any disinfectant that I can put into the water to kill these microorganisms? Should I get my water tank cleaned with chlorine or any other disinfectant? 2. How do I prevent this problem from exacerbating? 3. What medication I can take for the rashes, topical or otherwise? 4. Will the brown patches remain permanently on my skin? 5. Are there any diagnostics tests to confirm what is causing the rashes? Thank you. Your help will be immensely appreciated.

Recent questions on  Atenolol

doctor1 MD

My husband found out his blood pressure was 193/136 when he needed stiches. We went to the dr the next day and his dr took blood and urine and sent him for an ultrasound on his one kidney. Dr states has low potassium and protein in urine. His bp has been that high for almost 2 weeks and all they have done is given him atenolol now 100mg and amlodipine besylate 2.5mg to lower it. I am concerned for his kidney. At 5pm tonight he took his bp again and it was 160/120. Do you think we should go to the hospital?

doctor1 MD

I was dispensed the wrong medication by Boots. I had been taking 100mg atenolol daily instead of 100mg of allopurinol for gout. I ended up in hospital bradycardic and, apparently, very close to an M.I. I only have one remaining kidney with mild hydronephrosis.I only took 2 doses and the last one I took was last Wednesday evening. I keeping getting a very lethargic, dizzy and going quite pale, whenever I get up to do something. Is it still normal to feel unwell after 5 days without taking the drug. I realise the half-life of atenolol is only 6 hours, so I am rather worried as to why I am still feeling similarly to how I was last week.

doctor1 MD

pain for over 24 hours, just left of center of chest...just at base of left breast..sometimes radiates down to upper left of abdomen. Off and on for days, now more constant for 24 hrs...blood pressure is normal ..I take 25 mg atenolol for high blood pressure.. 45 yr old female...overweight..not obese.

doctor1 MD

I am 40 yrs old, 6 2 and 195lbs. I am on atenolol 25 mg once daily. I have been waking up with full feeling in my left ear. used q tip gently in ear and wax looked like it contained some dry blood. today after rinsing ear with peroxide there was fresh blood on side of q tip, not on the tip.

doctor1 MD

I recently changed from Atenolol 100mg taken daily to Metoprolol Succ Er 100mg daily. I am experiencing difficulty making decisions, mood swings and depression . By depression I mean I am not finding XXXXXXX in the usual things I enjoy doing, such...

doctor1 MD

Hallo, mother (74 yo) woke up today disoriented and couldn't operate her right hand. she was unable to form words, and wold break down crying. when I went over herr her voice sounded as if mouth was filled w/water... or like she'd gotten numbing...

doctor1 MD

I am 75 yrs old and have had bypass surgery and 1 stent put in .I had my bypass surgery at 49 yrs old and my stents at 59 yrs old. I still work 1 day a week and very active. I take the following medications: Pravastatin40 mg, AmLoDIpine Besylate...